Integrable models of coupled Heisenberg chains
- authored by
- H. Frahm, C. Rödenbeck
- Abstract
We show that the solutions of the Yang-Baxter equation invariant under the action of the Yangian Y(sl2) lead to inhomogeneous vertex models. Starting from a four-dimensional representation of Y(sl2), we obtain an integrable family of coupled Heisenberg spin-1/2 chains. Some thermodynamical properties of this model are studied by means of the algebraic Bethe ansatz.
- Organisation(s)
-
Institute of Theoretical Physics
- Type
- Article
- Journal
- Europhysics Letters (EPL)
- Volume
- 33
- Pages
- 47-52
- No. of pages
- 6
- ISSN
- 0295-5075
- Publication date
- 01.01.1996
- Publication status
- Published
- Peer reviewed
- Yes
- ASJC Scopus subject areas
- General Physics and Astronomy
- Electronic version(s)
-
https://doi.org/10.1209/epl/i1996-00302-7 (Access:
Unknown)